# SDR COMA0060285

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 15,947 hours, 15,010 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D100MD1
- Part serial: 414
- Condition: Defective
- Location: Te Flap
- Part time: 10,572 hours, 10,376 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED THE RIGHT HAND INBOARD FLAP ACTUATOR.
